Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 192, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 11, 2006, 8:30 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2006, 8:30 PM CDT (01:30 UTC)
- Expired
- Jul 11, 2006, 9:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 50 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:45 PM CDT | HAIL 0.5 | 4 Se Milan, KS | DIME SIZE HAIL AND 50 TO 55 MPH WINDS 4 MILES SOUTHEAST OF MILAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2864 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 120130
SVRICT
KSC035-191-120230-
/O.NEW.KICT.SV.W.0192.060712T0130Z-060712T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
830 PM CDT TUE JUL 11 2006
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 930 PM CDT.
* AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...
AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED NEAR
PERTH...OR 12 MILES SOUTHWEST OF WELLINGTON...AND MOVING EAST AT 5
MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
MAYFIELD...MILAN...OXFORD...WELLINGTON...WINFIELD...PERTH.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THIS IS A DANGEROUS STORM.
VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.
LAT...LON 3730 9770 3709 9768 3704 9721 3715 9721
3717 9689 3736 9688 3734 9729
$$
COX3 follow-up statements
000
WWUS53 KICT 120146
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT TUE JUL 11 2006
KSC035-191-120230-
/O.CON.KICT.SV.W.0192.000000T0000Z-060712T0230Z/
SUMNER KS-COWLEY KS-
846 PM CDT TUE JUL 11 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN COWLEY
AND CENTRAL SUMNER COUNTIES UNTIL 930 PM CDT...
AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
DIME SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WINFIELD TO 8 MILES
SOUTHEAST OF OXFORD TO 8 MILES SOUTHWEST OF OXFORD TO PERTH TO 6
MILES SOUTHEAST OF MILAN...MOVING EAST AT 10 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
CENTRAL SUMNER AND WESTERN COWLEY COUNTIES...INCLUDING THE TOWNS OF
WINFIELD AND PERTH.
LAT...LON 3730 9770 3709 9768 3704 9721 3715 9721
3717 9689 3736 9688 3734 9729
$$
KLEINSASSER000
WWUS53 KICT 120207
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
907 PM CDT TUE JUL 11 2006
KSC035-191-120230-
/O.CON.KICT.SV.W.0192.000000T0000Z-060712T0230Z/
SUMNER KS-COWLEY KS-
907 PM CDT TUE JUL 11 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN COWLEY
AND CENTRAL SUMNER COUNTIES UNTIL 930 PM CDT...
AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WINFIELD TO 6 MILES SOUTH OF OXFORD TO PERTH...MOVING EAST AT 10
MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
CENTRAL SUMNER AND WESTERN COWLEY COUNTIES...INCLUDING THE TOWNS OF
PERTH AND WINFIELD.
LAT...LON 3730 9770 3709 9768 3704 9721 3715 9721
3717 9689 3736 9688 3734 9729
$$
KLEINSASSER000
WWUS53 KICT 120221
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
922 PM CDT TUE JUL 11 2006
KSC035-191-120232-
/O.EXP.KICT.SV.W.0192.000000T0000Z-060712T0230Z/
SUMNER KS-COWLEY KS-
922 PM CDT TUE JUL 11 2006
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COWLEY AND CENTRAL
SUMNER COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 915 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3730 9770 3709 9768 3704 9721 3715 9721
3717 9689 3736 9688 3734 9729
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 8:10 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 11, 8:10 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 810 PM CDT TUE JUL 11 2006 .UPDATE... ONGOING SEVERE CONVECTION IS BEING AIDED BY ROUGHLY 1500 J/KG OF MLCAPE ALONG AND AHEAD OF A WEAK SYNOPTIC BOUNDARY...AND AHEAD OF A SUBTLE MID-UPPER LEVEL TROUGH PROGRESSING ACROSS THE THE AREA. SFC-850MB INFLOW IS ALSO FAIRLY DECENT SOUTH OF THIS COMPLEX. SEVERE REPORTS HAVE BEEN LIMITED TO MAINLY MARGINALLY SEVERE HAIL AND 60 TO 80 MPH WINDS...THE LATTER BEING AIDED BY DRIER AIR ALOFT. ENTIRE COMPLEX SHOULD CONTINUE TO ADVANCE EAST TO SOUTHEAST...ALONG SYSTEM-GENERATED COLD POOL AND INTO MOIST/UNSTABLE INFLOW. THE ENVIRONMENT SHOULD SUPPORT SEVERE INTO SOUTHEAST KS FOR AT LEAST THE NEXT FEW HOURS...WITH LOSS OF DAYTIME HEATING GRADUALLY ENDING SEVERE THREAT...AND TRANSITIONING TO A HEAVY RAINFALL/LOCALIZED FLOODING THREAT. OTHER ISOLATED TO WIDELY SCATTERED ACTIVITY WILL LINGER FOR AREAS NORTHWEST OF THE TURNPIKE THROUGH AT LEAST THE EVENING HOURS...DUE TO PASSING UPPER TROUGH...UNSTABLE ATMOSPHERE AND NUMEROUS MESOSCALE BOUNDARIES. AS FOR LATER TONIGHT...NOT QUITE SURE HOW CONVECTIVE SCENARIO WILL PLAY OUT. CURRENT COMPLEX OVER THE FLINT HILLS/SOUTHEAST KANSAS WILL LIKELY STABLIZE THE AIRMASS SOUTHEAST OF THE TURNPIKE. MODELS INDICATE WEAK SYNOPTIC FRONT PROGRESSING SOUTH TONIGHT...PROGGING THE GREATEST SFC-850MB CONVERGENCE ALONG THE OKLAHOMA BORDER AND SOUTHEAST KS. HOWEVER...THIS EVENINGS ACTIVITY MAY BE THE MAIN SHOW...WITH JUST WIDELY SCATTERED ACTIVITY THEREAFTER. OVERALL...THINKING THE BEST CHANCES FOR STORMS LATER TONIGHT WILL BE CONFINED TO THE SOUTHERN HALF OF THE CWA...CLOSEST IN PROXIMITY TO ANY BOUNDARIES...SYNOPTIC OR MESOSCALE. ADK && .PREV DISCUSSION... /ISSUED 300 PM CDT TUE JUL 11 2006/ DISCUSSION... FORECAST CONCERNS WILL DEAL WITH CONVECTIVE EPISODES TONIGHT THROUGH THURSDAY...FOLLOWED BY HOT TEMPS FOR THE WEEKEND INTO EARLY NEXT WEEK. TONIGHT CURRENT WATER VAPOR IMAGERY/PROFILER NETWORK SHOWS A SHORT WAVE MOVING INTO WESTERN KANSAS. THUNDERSTORMS HAVE BEEN RAPIDLY DEVELOPING ALONG A FRONTAL BOUNDARY SITUATED FROM WESTERN KANSAS TOWARDS CENTRAL KANSAS...AS MASS CONVERGENCE INCREASES ALONG THE BOUNDARY. THUNDERSTORM ACTIVITY SHOULD CONTINUE INTO THE NIGHT TIME HRS AS NUMEROUS STORM-SCALE OUTFLOW BOUNDARIES CAUSE ADDITIONAL DEVELOPMENT. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE GIVEN FAVORABLE WET MICROBURST POTENTIAL FROM COLLAPSING CORES. LOCALLY HEAVY RAINFALL WILL ALSO BE A RISK DUE TO TROPICAL AIRMASS IN PLACE ALONG WITH SLOW STORM MOVEMENT. MEANWHILE...PATCHY AREAS OF FOG COULD DEVELOP LATER TONIGHT ACROSS PORTIONS OF CENTRAL KANSAS BEHIND THE FRONT WITH DECOUPLED BOUNDARY LAYER WINDS AND CLEARING SKIES. WED-THUR THUNDERSTORMS WILL BE POSSIBLE YET AGAIN FOR THIS PERIOD AS MODELS SHOW ANOTHER IMPULSE SLIDING EAST ACROSS THE REGION FOR WEDNESDAY INTO WEDNESDAY NIGHT. THUNDERSTORM CHANCES WILL DEPEND ON POSITIONING OF THE LOW LEVEL BOUNDARY WHICH SEEMS LIKE IT COULD STALL OUT OVER SOUTHERN KANSAS FOR WEDNESDAY. THE HEAT AND HUMIDITY WILL INCREASE ON THURSDAY WITH TEMPS RISING INTO THE MID AND UPPER 90S. FRI WILL KEEP THE DRY AND HOT CONDITIONS GOING FOR THIS PERIOD...HOWEVER MODELS ARE STILL PERSISTENT WITH A SHORT WAVE MOVING VERY SLOWLY SOUTHWARD ACROSS EASTERN KANSAS. WILL LET LATER SHIFTS RE-EVALUATE THIS POTENTIAL BEFORE EXTENDING POPS INTO FRIDAY. EXTENDED: SAT-TUES HOT AND HUMID CONDITIONS WILL AFFECT KANSAS DURING THIS PERIOD...WITH HEAT INDICES ABOVE 100 AND DRY WEATHER CONDITIONS PREVAILING. A WEAK UPPER LEVEL DISTURBANCE COULD DROP SOUTHWARD ACROSS MISSOURI/EASTERN KANSAS FOR THE WEEKEND WITH POSSIBLE ISOLATED DIURNAL ACTIVITY...HOWEVER PRECIP CHANCES LOOK TOO REMOTE TO INTRODUCE ANYTHING AT THIS JUNCTURE FOR SOUTHEAST KANSAS. A COLD FRONT IS EXPECTED TO SLIDE SOUTHWARD ACROSS THE NORTHERN PLAINS FOR EARLY NEXT WEEK...AND HOW FAR SOUTH WILL THE FRONT MAKE IT BEFORE IT STALLS OUT IS THE MAIN CHALLENGE. PRESENT MODEL INDICATIONS SUGGEST THAT THE FRONT COULD MAKE IT INTO KANSAS BY TUESDAY...BUT FEEL THAT THE HEAT WILL STILL BE OVER THE AREA THROUGH TUESDAY. THE HEAT AND HUMIDITY COULD VERY WELL CONTINUE THROUGH MUCH IF NOT ALL OF NEXT WEEK...ESPECIALLY IF A MODEST TROUGH DIGS INTO THE NORTHWEST COAST THUS AMPLIFYING THE DOWNSTREAM UPPER RIDGE ACROSS THE CENTRAL PLAINS. JAKUB && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 95 72 97 / 40 20 20 10 HUTCHINSON 70 95 72 97 / 30 20 20 10 NEWTON 70 94 71 96 / 30 20 20 20 ELDORADO 71 94 72 96 / 40 20 20 20 WINFIELD-KWLD 72 95 72 97 / 40 20 30 20 RUSSELL 68 94 70 98 / 20 20 20 10 GREAT BEND 69 94 70 98 / 30 20 20 10 SALINA 69 94 72 98 / 20 10 20 20 MCPHERSON 69 94 71 97 / 30 20 20 20 COFFEYVILLE 72 93 72 94 / 40 20 20 20 CHANUTE 72 92 71 92 / 40 20 20 20 IOLA 72 91 71 92 / 40 20 20 20 PARSONS-KPPF 72 93 72 93 / 40 20 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 11, 7:36 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 736 PM CDT TUE JUL 11 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-122030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 736 PM CDT TUE JUL 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A SLIGHT RISK FOR A FEW SEVERE THUNDERSTORMS THIS EVENING...GENERALLY SOUTHEAST OF THE KANSAS TURNPIKE. THE STRONGEST ACTIVITY WILL PRODUCE 60 TO 70 MPH WINDS AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH COULD RESULT IN FLOODING OF LOW-LYING AREAS. THUNDERSTORMS SHOULD DECREASE IN INTENSITY BY 11 PM...WITH HEAVY RAINFALL THE PRIMARY THREAT THEREAFTER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA WEDNESDAY AND WEDNESDAY NIGHT...AND MAINLY ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS INTO THURSDAY MORNING. A FEW STRONG STORMS WILL BE POSSIBLE...ALONG WITH THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL. HEAT INDICES WILL APPROACH 100 DEGREES ACROSS MUCH OF THE AREA ON THURSDAY AFTERNOON...AND WILL LIKELY EXCEED 100 DEGREES FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...DUE TO THE RELATIVELY ISOLATED AND SHORT-LIVED NATURE OF ANY SEVERE WEATHER. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/CDB/ADK
In the hours before
Local storm report, Jul 11, 7:08 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL WINFIELD 37.27N 96.97W
07/11/2006 E1.75 INCH COWLEY KS TRAINED SPOTTER
&&
CDJSpecial weather statement, Jul 11, 7:16 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 716 PM CDT TUE JUL 11 2006 KSZ070-120045- GREENWOOD- 716 PM CDT TUE JUL 11 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREENWOOD COUNTY... AT 715 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MADISON...OR 21 MILES NORTH OF EUREKA...AND MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BOWMAN
Special weather statement, Jul 11, 7:34 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 734 PM CDT TUE JUL 11 2006 KSZ092-120100- SUMNER- 734 PM CDT TUE JUL 11 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SUMNER COUNTY... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF WELLINGTON...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
Local storm report, Jul 11, 8:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
818 PM CDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST 3 W ARKANSAS CITY 37.07N 97.10W
07/11/2006 E70 MPH COWLEY KS TRAINED SPOTTER
NUMEROUS LARGE TREE LIMBS DOWN AND QUARTER SIZE HAIL WAS
ALSO REPORTED WITH THIS STORM.
&&
CDJSpecial weather statement, Jul 11, 8:18 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 818 PM CDT TUE JUL 11 2006 KSZ070-120200- GREENWOOD- 818 PM CDT TUE JUL 11 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREENWOOD COUNTY... AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAMILTON...OR 15 MILES NORTH OF EUREKA...AND MOVING EAST AT 10 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
Local storm report, Jul 11, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
823 PM CDT TUE JUL 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG ARKANSAS CITY 37.07N 97.04W
07/11/2006 COWLEY KS TRAINED SPOTTER
TREE LIMBS OF 2 TO 3 INCHES IN DIAMETER DOWNED IN
ARKANSAS CITY.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 47 min |
| Jul 11, 7:26 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 64 min |
| Jul 11, 7:42 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 63 min |
| Jul 11, 8:23 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 67 min |
| Jul 11, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 47 min |
| Jul 11, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 37 min |
| Jul 11, 9:38 PM CDT | Flash Flood Warning | ICT | Cowley | 4 hr |
| Jul 12, 4:13 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 62 min |
| Jul 12, 5:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| Jul 12, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 61 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.